Este es un evento pasado, la registración está cerrada. Ver más eventos de Yale Center Beijing >

Detalles del Evento

Yale Center Beijing and Philanthropy in Motion (PIM) proudly invite you to join in this two-day conference "Impact for Innovation".

Event Description

Model Foundation is an international summer program on venture philanthropy and social innovation. Through online and offline training, young people develop the skills and networks to become effective change-makers and leaders in their community. Participants will have the opportunity to engage in discussions and be mentored by top leaders in the field. In addition, they will collectively manage a 20,000 USD fund to support a portfolio of impactful social organizations.

Model Foundation 2016 culminates in "Innovation for Impact," a conference on creating cross-sector solutions to long-standing social issues. Philanthropy in Motion (PIM) and Yale Center Beijing proudly invite you to join in this two-day conference, to hear from over 25 thought-leaders and practitioners at the nexus of philanthropy, technology, government, and the private sector.

Topics

August 11, 2016 Innovation for Impact
August 12, 2016 Mission Driven Careers

Event Language

The language of the event will be English and Chinese (simultaneous translation into Chinese is only for the event on August 11).

Registration & Payment

Ticket (Each Session):
Purchase in advance: RMB 30 for students; RMB 60 for all others.
Purchase at the door: RMB 100.

Lunch (per head): RMB 100.

Please note: All attendee information collected by Yale Center Beijing through the event registration form on this website, or by any other means, will be kept strictly confidential. Yale Center Beijing will never distribute, sell, license, or otherwise make available for any purpose, any attendee information to any third party, unless otherwise required by law.

Agenda

09:00

30 mins

Registration

09:30

20 mins

Welcome Remarks
Carol Li Rafferty, Managing Director, Yale Center Beijing, Yale '00
Jasmine Lau, Co-Founder of Philanthropy in Motion (PIM), Yale '12
Connie Leong, Co-Founder of Philanthropy in Motion (PIM), Yale '12

09:50

30 mins

Keynote Speech: China Going Global: Exporting Lessons of Innovation in Poverty Alleviation
Wang Xingzui, Executive Vice President of the China Foundation for Poverty Alleviation, Yale World Fellow

10:20

10 mins

Break

10:30

90 mins

Panel: Participatory Models of Change
Panelists:
Zoe Shen, Vice Secretary General of One Foundation
Chung To, Founder of Chi Heng Foundation
Gaurav Gupta, Partner, Regional Director - Asia at Dalberg Global Development Advisors, Yale '05
Charlene (Xiuli) Wang, Associate Professor in the School of New Media, Peking University

Moderator:
Dr. Chan Yu, Deputy Program Director of Master of Social Sciences in Nonprofit Management at The University of Hong Kong

12:00

120 mins

Lunch

14:00

105 mins

Panel: Scaling Impact Through Technology
Panelists:
Dina Yang, Deputy Director of Gates Foundation China Offfice
Liu Shutong, Founder of MotionEco
Tyler Lyman, CEO of Microbenefits
Stuart Oda, Founder of Alesca Life Technologies

15:45

16:00

Closing Keynote: The Mission and Evolution of US-China Strong - A Unique Private Public Partnership
Travis Tanner, President of the U.S.-China Strong Foundation

14:00

30 mins

Registration

14:30

90 mins

Panel Discussions: Mission Driven Careers
Panel One: Leveraging Private Resources for Public GoodRoom: Commons (This panel is in English.) Speakers:Michelle Garnaut, Founder and CEO of M Restaurant GroupAshwin Kaja, Associate at Covington & Burling, Harvard J.D. '11David Moser, Academic Director at CET Chinese Studies at Beijing Capital Normal UniversitySimon Webb, Senior VP of Ogilvy Public Relations, Beijing Amanda Zheng, Executive Director of Shell Foundation - Transist China Energy IncubatorPanel Two: Thinking Big and Starting Small...
Panel One: Leveraging Private Resources for Public Good
Room: Commons (This panel is in English.)

Speakers:
Michelle Garnaut, Founder and CEO of M Restaurant Group
Ashwin Kaja, Associate at Covington & Burling, Harvard J.D. '11
David Moser, Academic Director at CET Chinese Studies at Beijing Capital Normal University
Simon Webb, Senior VP of Ogilvy Public Relations, Beijing
Amanda Zheng, Executive Director of Shell Foundation - Transist China Energy Incubator


Panel Two: Thinking Big and Starting Small
Room: Tiered Classroom (This panel is in Chinese.)

Speakers:
DIAO Wen, Founder of BN Vocational School
LIN Hong, Secretary General of Ginkgo Foundation
JI Lin, Managing Secretary, Global Environmental Institute
Virginia Tan, Founder of Lean In China
Ronald Wu, Private Sector Development Specialist at the World Bank
Ver más

16:15

17:30

Mission Driven Careers-Panel Three: Founder Stories
Room: Tiered Classroom (This panel is in English.)

Speakers:
Megil Mo, CEO of Rice Donate
Yves (Yu) Zuo, Founder of Pionovasion
Taylor Li, Founder of the China Narcolepsy Project
Tina Collins, Actress and Founder of the Gary Sign Language Project

Entradas

Standard Ticket (Morning Program on Aug. 11)

9:30 am-12:00 pm

RMB 60
Standard Ticket (Afternoon Program on Aug. 11)

2:00-4:00 pm

RMB 60
Standard Ticket (Afternoon Program on Aug. 12)

2:00 pm-5:30 pm

RMB 60
Student Ticket (Morning Program on Aug. 11)

9:30 am-12:00 pm

RMB 30
Student Ticket (Afternoon Program on Aug. 11)

2:00-4:00 pm

RMB 30
Student Ticket (Afternoon Program on Aug. 12)

2:00 pm-5:30 pm

RMB 30
Lunch (Aug. 11)

12:00-2:00 pm

RMB 100

About Yale Center Beijing

Menu